# SDR DALA2025120208809

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 76,538 hours, 25,106 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PILOT REPORT RT AFT DOOR MSG INTERMITTENT ON TAKE OFF ROLL.   REMOVED DEBRIS FROM RT AFT DOOR SENSORS. OPS NORMAL IAW AMM 52 -71. (7724858)
